# SDR DALA13024750950

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 60,965 hours, 45,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 30 FROM BS 1287 TO 1338 AT AFT CARGO COMPARTMENT.  DAMAGED SECTION OF LONGERON WAS REMOVED IAW SRM 51-30-2, NEW SECTION  INSTALLED IAW SRM 51-30-5, 51-30-2.
